# SDR GTIA030332

- Difficulty date: May 3, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING LEADING EDGE PANEL, 1118C CORROSION AT FASTENER HOLES.  FABRICATED DOUBLER.  INSTALLED DOUBLER.
